Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have had severe bloating, feeling off fullness, belching and severe burning of anus. What's going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
HAVE HAD SEVER BLOATING IN STOMACHE FOLLOWED BY discomfort or feeling off fullness , belching and severe burning of anus
Posted Mon, 19 Nov 2012 in Digestion and Bowels
Answered by Dr. Aparna Kohli 3 hours later
Thanks for writing to us.
Typically, your symptoms could be caused by gastritis or an infection. The following measures should provide relief:
a. Eat small, home cooked meals at regular intervals
b. Avoid smoking, tea, coffee or any alcohol
c. Get some exercise. Walking or jogging for 30 minutes everyday should help
d. Eat plenty of fruits and vegetables.
e. You can take Tablet Prevacid 1 tablet once a day 1 hour before meals. This should greatly help.
f. Drink plenty of fluids

If you do have any fever, diarrhoea or any such complaints, it is more likely to be an infection and it should take a few days to settle. Fever, blood in stools should make you see a physician for an antibiotic prescription.
Hope this helps
Let me know if you have any more questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor